# SDR AALA20091223MIA01

- Difficulty date: December 23, 2009
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 15,780 hours, 1,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT SEAL MISSING AT LEFT NUMBER TWO DOOR AFT.  REPLACED SEAL.
